Alert archive / Iowa / Wind Advisories in 2007
Wind Advisory 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Jun 6, 2007, 3:29 PM CDT for 13 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Jun 7, 2007, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 3:29 PM CDT (20:29 UTC)
- In effect from
- Jun 7, 2007, 9:00 AM CDT
- Expired
- Jun 7, 2007, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 062029 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 329 PM CDT WED JUN 6 2007 ...WINDY CONDITIONS EXPECTED ON THURSDAY... .SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH EXPECTED ON THURSDAY. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-070430- /O.NEW.KDVN.WI.Y.0004.070607T1400Z-070607T2100Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 329 PM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM CDT THURSDAY. AN UNSEASONABLY STRONG STORM SYSTEM IN THE NORTHERN PLAINS WILL LIFT INTO NORTHERN MINNESOTA ON THURSDAY. STRONG SOUTH WINDS SUSTAINED AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL DEVELOP BY MID MORNING. THESE STRONG WINDS WILL CONTINUE UNTIL LATE AFTERNOON AHEAD OF A STRONG COLD FRONT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ HAASE
5 follow-up statements
000 WWUS73 KDVN 070234 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 934 PM CDT WED JUN 6 2007 ...WINDY CONDITIONS EXPECTED ON THURSDAY... .SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH EXPECTED ON THURSDAY. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071045- /O.CON.KDVN.WI.Y.0004.070607T1400Z-070607T2100Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 934 PM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM CDT THURSDAY. AN UNSEASONABLY STRONG STORM SYSTEM IN THE NORTHERN PLAINS WILL LIFT INTO NORTHERN MINNESOTA ON THURSDAY. STRONG SOUTH WINDS SUSTAINED AT 25 TO 35 MPH...WITH GUSTS OVER 45 MPH...WILL DEVELOP BY MID MORNING. THESE STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON AHEAD OF A STRONG COLD FRONT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON...WHICH ARE LIKELY TO BRING ANOTHER ROUND OF STRONG WINDS THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ ERVIN
000 WWUS73 KDVN 070848 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 348 AM CDT THU JUN 7 2007 ...WINDY CONDITIONS TODAY... .SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS OVER 45 MPH...ARE EXPECTED ON TO DEVELOP ACROSS THE AREA BY MID MORNING AND CONTINUE INTO EARLY EVENING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071700- /O.EXT.KDVN.WI.Y.0004.070607T1400Z-070608T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 348 AM CDT THU JUN 7 2007 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. AN UNSEASONABLY STRONG STORM SYSTEM IN THE NORTHERN PLAINS WILL LIFT INTO NORTHERN MINNESOTA THIS AFTERNOON. STRONG SOUTH WINDS FROM 25 TO 35 MPH...WITH GUSTS OVER 45 MPH...WILL DEVELOP BY MID MORNING. THESE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON AHEAD OF A STRONG COLD FRONT. THIS FRONT WILL LIKELY GENERATE SEVERE THUNDERSTORMS WITH STRONG TO DAMAGING WINDS AS IT SWEEPS ACROSS THE AREA FROM MID AFTERNOON THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ DLS
000 WWUS73 KDVN 071645 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1145 AM CDT THU JUN 7 2007 ...WINDY CONDITIONS TODAY... .SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS OVER 45 MPH...WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080000- /O.CON.KDVN.WI.Y.0004.000000T0000Z-070608T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 1145 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG SOUTH WINDS FROM 25 TO 35 MPH...WITH GUSTS OVER 45 MPH...WILL CONTINUE THROUGH THE AFTERNOON AHEAD OF A STRONG COLD FRONT. THIS FRONT WILL GENERATE SEVERE THUNDERSTORMS WITH STRONG TO DAMAGING WINDS AS IT SWEEPS ACROSS THE AREA FROM MID AFTERNOON THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
000 WWUS73 KDVN 072026 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CDT THU JUN 7 2007 ...WINDY CONDITIONS TO CONTINUE UNTIL 7 PM... .SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS OVER 45 MPH...WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. THE STRONG WINDS ALOFT WILL SHIFT EAST OF THE REGION BY SUNSET AND WINDS WILL DIMINISH TO UNDER 30 MPH. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080000- /O.CON.KDVN.WI.Y.0004.000000T0000Z-070608T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 326 PM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG SOUTH WINDS FROM 25 TO 35 MPH...WITH GUSTS OVER 45 MPH... WILL CONTINUE INTO EARLY EVENING AHEAD OF A STRONG COLD FRONT. THIS FRONT WILL GENERATE SEVERE THUNDERSTORMS WITH STRONG TO DAMAGING WINDS AS IT SWEEPS ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
000 WWUS73 KDVN 072347 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 647 PM CDT THU JUN 7 2007 ...WIND ADVISORY TO EXPIRE AT 7 PM... .WINDS WILL DIMINISH THIS EVENING AS THE LOWER ATMOSPHERE BEGINS TO STABILIZE. WINDS ARE STILL EXPECTED TO BE BRISK...BUT SHOULD BE UNDER 30 MPH. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080100- /O.EXP.KDVN.WI.Y.0004.000000T0000Z-070608T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 647 PM CDT THU JUN 7 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS WILL REMAIN BRISK DURING THE EVENING...BUT SHOULD BE UNDER 30 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Jun 6, 3:00 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 6, 3:00 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT WED JUN 6 2007
.SYNOPSIS...
A WARM FRONT WILL MOVE THROUGH THE REGION TONIGHT AND BRING
INCREASING HUMID CONDITIONS TO THE AREA. ON THURSDAY...A STRONG COLD
FRONT WILL MOVE INTO THE REGION DURING THE AFTERNOON AND SWEEP
THROUGH THE AREA THURSDAY NIGHT. STRONG TO SEVERE STORMS ARE
EXPECTED TO DEVELOP AHEAD OF THE FRONT. QUIET WEATHER CONDITIONS ARE
EXPECTED FOR FRIDAY AND SATURDAY AS COOL CANADIAN HIGH PRESSURE
BUILDS INTO THE REGION.
&&
.SHORT TERM...TONIGHT...
18Z RUC 850-700MB MOISTURE CONVERGENCE AND 850 MB WIND CONVERGENCE
HAS A GOOD HANDLE ON THE CURRENT PRECIP ACROSS THE CWFA. RUC
FORECAST/RADAR TRENDS SHOW THIS PRECIP EXITING THE CWFA BY 21Z.
ATMOSPHERE THEN TO REMAIN CAPPED THE REMAINDER OF THE NIGHT AS A
STRONG LLJ ADVECTS MOISTURE INTO THE AREA ON BRISK SURFACE WINDS.
...08...
.LONG TERM...THURSDAY THROUGH WEDNESDAY...
POTENTIALLY DANGEROUS WEATHER DAY ON THURSDAY. 200 METER HEIGHT
FALLS AT 500 MB IN THE DESERT SOUTHWEST...SHOWING THE STRENGTH OF
THIS SYSTEM. SPC CONTINUES WITH AT LEAST MODERATE RISK OVER ALL OF
OUR CWA. VERY INTENSE SURFACE LOW FOR JUNE (NAM 976 MB/GFS 981 MB)
EXPECTED TO TRACK FROM THE NORTHERN PLAINS TO NORTHERN MINNESOTA.
WIND FIELD INCREDIBLE FOR THIS TIME OF YEAR WITH 850 MB WINDS
CRANKING TO 50-70 KTS AND 500 MB WIND OF 95 KT BY 00Z FRI. FORECAST
SOUNDINGS INDICATE LITTLE IN THE WAY OF DIRECTIONAL SHEAR WHICH
WOULD AT FIRST GLANCE...SUGGEST TORNADO THREAT MINIMAL...WITH
BIGGEST THREAT BEING WIDESPREAD WIND DAMAGE OF POTENTIALLY 60-80+
MPH WINDS IN THE FORM OF A SERIAL DERECHO. BUT DUE TO THE INTENSE
WIND FIELD...INITIALLY SUPERCELLS WITH POTENTIAL FOR TORNADOES
SHOULD DEVELOP BUT THEN QUICKLY FORM INTO A SQUALL LINE. IF LOCAL
WINDS CAN BACK SOMEWHAT OR STORM CAN FORM ON SOME BOUNDARY...A
STRONG TORNADO OR TWO EMBEDDED IN THE SQUALL LINE NOT OUT OF THE
QUESTION. BUT WIDESPREAD DAMAGING WINDS THE MAIN EVENT. FREEZING
LEVELS/WB ZERO HEIGHT QUITE HIGH WHICH WOULD LIMIT HAIL POTENTIAL.
STORMS WILL ALSO BE MOVING VERY FAST AT 50+ MPH. 700 MB TEMP ABOUT
+14 SO CAP SHOULD HOLD SUPPRESSING CONVECTION UNTIL MID AFTERNOON
WHEN MUCH COOLER AIR ALOFT ARRIVES BREAKING THE CAP. WE EXPECT
EXPLOSIVE THUNDERSTORM DEVELOPMENT IN OUR WRN CWA BY MID AFTERNOON
ONCE CAP BREAKS...WITH SEVERE TSTMS SPREADING EWD...AND POTENTIAL
FOR SEVERAL LINES OF STORMS BEFORE COLD FRONT MOVES THROUGH. SEVERE
THREAT APPEARS TO BE FROM ABOUT 2 PM TIL ABOUT MIDNIGHT IN OUR CWA.
MOISTURE/INSTABILITY NOT A PROBLEM WITH CAPES OF 2000 J/KG AND
SHOWALTERS OF AT LEAST -5. THIS EVENT SIMILAR TO 06/18/1998 WHICH
HAD STRONG DYNAMICS AND PRODUCED WIDESPREAD WIND DAMAGE...BUT THIS
UPCOMING EVENT MUCH STRONGER DYNAMICALLY. WILL KEEP MAX TMPS AROUND
90 FOR THURSDAY. WILL ALSO ISSUE A WIND ADVISORY FOR GRADIENT WIND
OF 25-35 MPH SUSTAINED WITH GUSTS TO 45 MPH. THE ADVISORY WILL BE IN
EFFECT 9 AM - 4 PM FOR ENTIRE CWA THURSDAY.
FRIDAY THROUGH WEDNESDAY...
COOLER AND DRY FRIDAY AND SATURDAY WITH HIGH PRESSURE BUILDING INTO
THE REGION. RETURN FLOW ON SUNDAY AND INTO EARLY NEXT WEEK GIVING
CHANCES FOR TSTMS. HEIGHTS BUILD EARLY TO MID NEXT WEEK WITH MAX
TEMPERATURES WARMING INTO THE 80S.
&&
.AVIATION...
CURRENT PRECIP ALONG AND EAST OF THE MISSISSIPPI IS DUE TO A ZONE OF
STRONG 850-700MB MOISTURE CONVERGENCE AND 850 MB WIND CONVERGENCE.
PRECIP TO EXIT THE CWFA BY 21Z WITH THE REMAINING MID LEVEL CLOUDS A
FEW HOURS LATER. REMAINDER OF TONIGHT TO BE QUIET WITH VFR WX AND
ONLY A CI/CS DECK. MAY OR MAY NOT SEE SOME MID LEVEL CLOUDS DEVELOP.
ALTHOUGH NOT IN TAFS...WILL HAVE TO WATCH FOR POSSIBLE LLWS
DEVELOPING LATER TONIGHT AS AN IMPRESSIVE LLJ OF GREATER THAN 50
KNOTS DEVELOPS. LLWS MAY CONTINUE INTO MID-MORNING THURSDAY BEFORE
MIXING OCCURS AND SUSTAINED SFC WINDS INCREASE RAPIDLY TO OVER 20
KNOTS. STRONG TO INTENSE CONVECTION EXPECTED AFTER 18Z THURSDAY.
...08...
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 9 AM TO 4 PM CDT THURSDAY FOR
BENTON-BUCHANAN- CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY
IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...WIND ADVISORY FROM 9 AM TO 4 PM CDT THURSDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...WIND ADVISORY FROM 9 AM TO 4 PM CDT THURSDAY FOR CLARK-SCOTLAND.
&&
08/HAASEHazardous weather outlook, Jun 6, 1:58 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 158 PM CDT WED JUN 6 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 158 PM CDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MINOR FLOODING IS EXPECTED ON A FEW IOWA TRIBUTARY RIVERS DUE TO THIS RECENT RAINFALL. FURTHER INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A PARTICULARLY DANGEROUS SITUATION IS SETTING UP FOR THURSDAY AFTERNOON AND NIGHT. THERE IS A HIGH PROBABILITY OF EXTREMELY DAMAGING WINDS. EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL OCCUR BY MID AFTERNOON THURSDAY ACROSS EASTERN IOWA. THE INDIVIDUAL STORMS ARE EXPECTED TO QUICKLY EVOLVE INTO A FAST MOVING LINE OF STORMS. THIS LINE OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE HURRICANE FORCE...75 MPH...WINDS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE BUT THE MAIN THREAT WILL BE EXTREMELY DAMAGING STRAIGHT LINE WINDS. THE FAST MOVEMENT OF THE STORMS MEANS THAT THEY WILL ARRIVE QUICKLY AT ANY PARTICULAR LOCATION. INDIVIDUALS THAT ARE OUTSIDE WILL NEED TO MONITOR WEATHER CONDITIONS AND BE PREPARED TO SEEK SHELTER QUICKLY AS THE STORMS APPROACH. SUNDAY NIGHT THROUGH TUESDAY...THERE IS A NEAR DAILY CHANCE OF THUNDERSTORMS. MINOR FLOODING IS EXPECTED ON A FEW IOWA TRIBUTARY RIVERS DUE TO THIS RECENT RAINFALL. FURTHER INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED BY MID AFTERNOON THURSDAY AND INTO THURSDAY NIGHT.
Nearby
Wind Advisories in Iowa, 2007Wind Advisories in Illinois, 2007Wind Advisories in Missouri, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.